×

zbMATH — the first resource for mathematics

Corrigendum to “stable matchings and preferences of couples”. (English) Zbl 1195.91120
Summary: We correct an omission in the definition of the domain of weakly responsive preferences introduced in [B. Klaus and F. Klijn [J. Econ. Theory 121, No. 1, 75–106 (2005; Zbl 1098.91092)]. The proof of the existence of stable matchings (Theorem 3.3) and a maximal domain result (Theorem 3.5) are adjusted accordingly.

MSC:
91B68 Matching models
91B08 Individual preferences
91B40 Labor market, contracts (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Klaus, B.; Klijn, F., Stable matchings and preferences of couples, J. econ. theory, 121, 75-106, (2005) · Zbl 1098.91092
[2] T. Nakamura, A simple example of instability and a new condition for stability in matching with couples, Graduate School of Economics, University of Tokyo, Discussion Paper COE-F-70, 2005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.